Alert archive / Alabama / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 133, NWS Birmingham, AL

June 21, 2020Walker County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 21, 2020, 4:19 PM CDT for Walker County, Alabama. It was in force for 28 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2020, 4:19 PM CDT (21:19 UTC)
Expired
Jun 21, 2020, 4:47 PM CDT
In force
28 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Walker County, AL

The radar

The Birmingham radar (KBMX), 79 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 4:21 PM CDTTSTM WND DMG2 Ese Lynns Park, ALSEVERAL TREES DOWN IN THE ARGO COMMUNITY.
Jun 21, 4:31 PM CDTTSTM WND DMG1 W Sipsey, ALTREES AND POWER LINES DOWNED ALONG SIPSEY ROAD. TIME OF OCCURRENCE ESTIMATED FROM RADAR.
Jun 21, 4:31 PM CDTTSTM WND DMGSipsey, ALSEVERAL TREES DOWN IN THE SIPSEY AREA.
Jun 21, 4:35 PM CDTTSTM WND DMG2 Nnw Empire, ALMULTIPLE TREES DOWN, SOME AFFECTING HOUSES, ON LEWIS ESTATE ROAD. TIME OF OCCURRENCE ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.3 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2020-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 394 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2020-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
394 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1353 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

476 
WUUS54 KBMX 212119
SVRBMX
ALC127-212200-
/O.NEW.KBMX.SV.W.0133.200621T2119Z-200621T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
419 PM CDT Sun Jun 21 2020

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Northeastern Walker County in central Alabama...

* Until 500 PM CDT.

* At 419 PM CDT, a severe thunderstorm was located over Lynns Park,
  or near Cordova, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Jasper, Sumiton, Cordova, Dora, Parrish, Sipsey, Rocky Hollow,
  Burnwell, Beloit, Lynns Park, Empire, Powellville, Manchester,
  Boldo and Barney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3391 8708 3390 8710 3389 8709 3389 8701
      3387 8700 3386 8697 3384 8695 3380 8696
      3380 8697 3379 8697 3379 8700 3377 8701
      3377 8702 3370 8704 3374 8733 3393 8729
      3393 8709
TIME...MOT...LOC 2119Z 274DEG 29KT 3383 8717 

HAIL...1.00IN
WIND...60MPH
 
$$

89^GSatterwhite
2 follow-up statements
786 
WWUS54 KBMX 212139
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
439 PM CDT Sun Jun 21 2020

ALC127-212200-
/O.CON.KBMX.SV.W.0133.000000T0000Z-200621T2200Z/
Walker AL-
439 PM CDT Sun Jun 21 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHEASTERN WALKER COUNTY...

At 439 PM CDT, a severe thunderstorm was located over Sipsey, or near
Sumiton, moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Jasper, Sumiton, Cordova, Dora, Parrish, Sipsey, Rocky Hollow,
Burnwell, Beloit, Lynns Park, Barney, Empire, Powellville and Boldo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3373 8727 3393 8721 3393 8709 3391 8708
      3390 8710 3389 8709 3389 8701 3387 8700
      3386 8697 3384 8695 3380 8696 3380 8697
      3379 8697 3379 8700 3377 8701 3377 8702
      3370 8704
TIME...MOT...LOC 2139Z 274DEG 24KT 3382 8707 

HAIL...<.75IN
WIND...60MPH
 
$$

89^GSatterwhite
862 
WWUS54 KBMX 212147
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
447 PM CDT Sun Jun 21 2020

ALC127-212156-
/O.CAN.KBMX.SV.W.0133.000000T0000Z-200621T2200Z/
Walker AL-
447 PM CDT Sun Jun 21 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WALKER COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe 
limits. Therefore, the warning has been cancelled.  However gusty 
winds are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Birmingham.

LAT...LON 3373 8727 3393 8721 3393 8709 3391 8708
      3390 8710 3389 8709 3389 8701 3387 8700
      3386 8697 3384 8695 3380 8696 3380 8697
      3379 8697 3379 8700 3377 8701 3377 8702
      3370 8704
TIME...MOT...LOC 2146Z 274DEG 29KT 3382 8699 

$$

89^GSatterwhite

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 1:51 PM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jun 21, 1:51 PM CDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
151 PM CDT Sun Jun 21 2020

.SHORT TERM...
/Updated at 0146 PM CDT Sun Jun 21 2020/

Through Monday.

Seeing some active weather this afternoon associated with a
shortwave trough moving through the Tennessee Valley and increasing
moisture content under southwesterly flow. Made some adjustments to
the PoP areas based on latest guidance, but the expectations remain
the same. Scattered thunderstorms will continue developing across
Central AL this afternoon, highest chances along and north of I-20.
By the nature of summertime storms and dry air entrainment, we
will be monitoring for any on the stronger side with gusty winds
and small hail, perhaps briefly reaching severe criteria in an
isolated case or two. These storms are also producing frequent
lightning. With Father's Day activities underway, make sure to
seek shelter if you hear thunder nearby! Outside of the rain, most
areas are still receiving plenty of sun and temperatures are near
their forecast highs in the low 90s, especially across the
southern half of the forecast area.

The thunderstorms will diminish by this evening as the shortwave
trough moves east of Central AL with temperatures falling back into
the upper 60s/lower 70s. Latest model runs indicate another mid-
level shortwave will move into the Lower Mississippi Valley
tomorrow. The trend is for moisture to continue rising with PWATs
perhaps as high as 2 inches in our southwest. This will likely fuel
additional scattered to numerous showers and thunderstorms tomorrow
afternoon forced by the shortwave trough. Analysis of progged
microburst parameters would suggest an elevated risk of microbursts
tomorrow afternoon, due primarily to the increased avg. moisture and
water loading as well as a pocket of slightly drier air in the mid-
levels and below 850mb(DCAPE ~1000-1200 J/kg). Temperatures will
still be warm, but highs should be a couple degrees lower than today
due to the rain.

86

.LONG TERM...
/Updated at 0146 PM CDT Sun Jun 21 2020/

Tuesday through Saturday.

Only minor adjustments applied to the long term forecast period.
An unsettled pattern will persist from Tuesday through Thursday
followed by a more typical summertime pattern with isolated to
scattered convection each day that will linger through the evening
hours.

A shortwave trough will move east across the area Tuesday,
supporting high shower and thunderstorm chances. An impulse within
the broad trough will swing east across the area on Wednesday with a
continued high chance for showers and thunderstorms.

The deep trough lifts northeast of the area on Friday as weak
ridging builds into the region from the southwest. But relatively
weak impulses look to continue to ride along the periphery of the
ridge to our west and northwest. The result will be isolated to
scattered showers and thunderstorms due to the weakened state of the
ridging aloft.

I did trend temperatures a bit warmer from Friday onward with the
expected more isolated convection and weak ridging overhead. Expect
lows to range from the mid 60s north and east to the low 70s south
and west generally. Highs are forecast to again increase from the
80s areawide on Wednesday and Thursday to a range from the upper 80s
north and east to the low and even mid 90s west and south by the
next weekend.

05

&&

.AVIATION...
18Z TAF Discussion.

Scattered showers and thunderstorms will continue to develop across
Central AL this afternoon as a shortwave trough tracks through the
Tennessee Valley with southwesterly sfc winds ~5-10 kts and
SCT/BKN skies ~6 kft. Included a TEMPO for TSRA at our northern
terminals this afternoon generally from 20-23Z where highest
coverage is expected closer to the shortwave during the peak
heating hours. Periodic drops in flight criteria may occur
associated with any thunderstorm activity, and amendments will be
issued as needed. Conditions should improve at all terminals
around 01Z with the loss of daytime heating followed by VFR
criteria generally for the remainder of the period. May see some
isolated fog, but lingering high clouds should largely prevent
mentionable fog from developing tomorrow morning. Otherwise,
included a PROB30 at all sites for additional TSRA late in this
period becoming more of a factor in the next TAF cycle.

86

&&

.FIRE WEATHER...

Rain chances and humidity will increase today, and this trend
will continue through Tuesday and Wednesday, when rain showers
and storms may become widespread. Winds should generally be light
and from the southwest through Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     67  89  68  84  67 /  30  60  50  90  80
Anniston    68  90  69  85  67 /  40  60  40  90  80
Birmingham  70  91  71  86  69 /  30  60  40  90  80
Tuscaloosa  70  90  70  87  69 /  30  60  40  90  80
Calera      69  90  70  86  69 /  40  60  40  80  80
Auburn      70  90  69  86  69 /  40  40  20  70  70
Montgomery  71  93  71  90  71 /  40  50  20  80  70
Troy        70  93  70  90  70 /  30  40  10  70  60

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Jun 21, 3:38 AM CDT, 12 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
338 AM CDT Sun Jun 21 2020

ALZ011>015-017>050-221145-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
338 AM CDT Sun Jun 21 2020

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management is not
expected at this time.

In the hours before

Special weather statement, Jun 21, 2:54 PM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Birmingham AL
254 PM CDT Sun Jun 21 2020

ALZ017-018-024>026-212045-
Etowah AL-Jefferson AL-Shelby AL-St. Clair AL-Blount AL-
254 PM CDT Sun Jun 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BLOUNT...
NORTHEASTERN SHELBY...WESTERN ETOWAH...EAST CENTRAL JEFFERSON AND ST.
CLAIR COUNTIES UNTIL 345 PM CDT...

At 254 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rosa to Margaret to near Greystone.
Movement was east at 25 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Gadsden, Trussville, Pell City, Leeds, Moody, Rainbow City, Attalla,
Springville, Odenville, Lincoln, Margaret, Argo, Ashville, Riverside,
Vincent, Sardis City, Ragland, Steele, Altoona and Walnut Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3385 8602 3384 8607 3376 8605 3371 8614
      3367 8615 3370 8618 3369 8620 3362 8617
      3359 8622 3355 8619 3349 8624 3351 8628
      3346 8630 3339 8638 3341 8669 3376 8656
      3411 8632 3410 8630 3418 8619 3420 8607
TIME...MOT...LOC 1954Z 255DEG 24KT 3401 8643 3371 8648 3348 8660

89^GSatterwhite
Special weather statement, Jun 21, 2:56 PM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Birmingham AL
256 PM CDT Sun Jun 21 2020

ALZ028-212030-
Clay AL-
256 PM CDT Sun Jun 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR CLAY COUNTY UNTIL 330 PM CDT...

At 256 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Ashland to near Parkdale.
Movement was east at 20 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Lineville, Ashland, Cleveland Crossroads, Cragford, Hollins, Roselle,
Millerville, Mellow Valley and Motley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3329 8565 3322 8565 3311 8566 3311 8597
      3309 8598 3309 8601 3311 8601 3311 8618
      3320 8617 3319 8612 3330 8612 3330 8598
      3332 8598 3332 8564
TIME...MOT...LOC 1956Z 265DEG 18KT 3330 8595 3309 8607

89^GSatterwhite
Special weather statement, Jun 21, 3:14 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Birmingham AL
314 PM CDT Sun Jun 21 2020

ALZ029-212100-
Randolph AL-
314 PM CDT Sun Jun 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RANDOLPH COUNTY
UNTIL 400 PM CDT...

At 314 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lineville, moving east at 20 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Wedowee, Lake Wedowee, Woodland, Morrison Cross Roads, Fosters Cross
Roads, Corinth, Tennant, Graham, Newell, R.L. Harris Dam and Ofelia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3327 8538 3323 8565 3331 8565 3331 8564
      3332 8564 3333 8565 3349 8564 3349 8531
TIME...MOT...LOC 2014Z 258DEG 19KT 3333 8577

89^GSatterwhite
Special weather statement, Jun 21, 3:18 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Birmingham AL
318 PM CDT Sun Jun 21 2020

ALZ022-212045-
Pickens AL-
318 PM CDT Sun Jun 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PICKENS COUNTY UNTIL
345 PM CDT...

At 318 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cooksville, or 10 miles west of Aliceville, moving east at 15 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Aliceville, McMullen, Garden, Gainesville Lake Campground, Cochrane
and George Downer Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3314 8832 3320 8817 3314 8801 3306 8803
      3305 8803 3305 8804 3304 8803 3304 8805
      3305 8807 3305 8808 3304 8809 3304 8815
      3303 8814 3300 8818 3299 8834
TIME...MOT...LOC 2018Z 252DEG 14KT 3307 8833

89^GSatterwhite
Special weather statement, Jun 21, 3:29 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Birmingham AL
329 PM CDT Sun Jun 21 2020

ALZ013-015-212100-
Fayette AL-Walker AL-
329 PM CDT Sun Jun 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WALKER AND
NORTHEASTERN FAYETTE COUNTIES UNTIL 400 PM CDT...

At 329 PM CDT, Doppler radar was tracking a strong thunderstorm over
Kansas, or near Carbon Hill, moving east at 25 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Jasper, Carbon Hill, Kansas, Eldridge, Cedrum Area, Fowlers
Crossroads, Holly Grove, Gamble and Townley.

LAT...LON 3379 8767 3393 8763 3393 8733 3377 8733
TIME...MOT...LOC 2029Z 273DEG 23KT 3388 8757

89^GSatterwhite
Special weather statement, Jun 21, 4:02 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Birmingham AL
402 PM CDT Sun Jun 21 2020

ALZ015-212145-
Walker AL-
402 PM CDT Sun Jun 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WALKER COUNTY UNTIL 445
PM CDT...

At 401 PM CDT, Doppler radar was tracking a strong thunderstorm near
Jasper, moving east at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Jasper, Sumiton, Cordova, Dora, Parrish, Oakman, Sipsey, Curry, Rocky
Hollow, Burnwell, Smith Dam, Beloit, Lynns Park, Smith Lake, Barney,
Empire, Holly Grove, Powellville, Manchester and Lupton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3396 8711 3394 8710 3392 8708 3390 8710
      3389 8709 3389 8701 3387 8700 3386 8697
      3384 8695 3380 8696 3379 8700 3377 8701
      3377 8702 3375 8702 3373 8704 3369 8704
      3373 8750 3397 8739
TIME...MOT...LOC 2101Z 274DEG 29KT 3384 8732

89^GSatterwhite

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 12:34 PM CDTSpecial Weather StatementBMXWinston26 min
Jun 21, 12:49 PM CDTSpecial Weather StatementBMXSt. Clair26 min
Jun 21, 1:12 PM CDTSpecial Weather StatementBMXCalhoun, St. Clair48 min
Jun 21, 1:13 PM CDTSpecial Weather StatementBMXWalker32 min
Jun 21, 1:28 PM CDTSevere Thunderstorm WarningBMXCalhoun, Etowah, St. Clair17 min
Jun 21, 1:34 PM CDTSpecial Weather StatementBMXWalker26 min
Jun 21, 1:58 PM CDTSpecial Weather StatementBMXCalhoun47 min
Jun 21, 2:06 PM CDTSpecial Weather StatementBMXBlount39 min
Jun 21, 2:28 PM CDTSpecial Weather StatementBMXBlount47 min
Jun 21, 2:31 PM CDTSpecial Weather StatementBMXJefferson44 min
Jun 21, 2:39 PM CDTSpecial Weather StatementBMXCleburne, Talladega51 min
Jun 21, 2:54 PM CDTSpecial Weather StatementBMXSt. Clair51 min
Jun 21, 2:56 PM CDTSpecial Weather StatementBMXClay34 min
Jun 21, 3:14 PM CDTSpecial Weather StatementBMXRandolph46 min
Jun 21, 3:18 PM CDTSpecial Weather StatementBMXPickens27 min
Jun 21, 3:29 PM CDTSpecial Weather StatementBMXWalker31 min
Jun 21, 4:02 PM CDTSpecial Weather StatementBMXWalker43 min
Jun 21, 4:26 PM CDTSpecial Weather StatementBMXTallapoosa34 min
Jun 21, 4:31 PM CDTSevere Thunderstorm WarningBMXTallapoosa44 min
Jun 21, 4:39 PM CDTSpecial Weather StatementBMXJefferson51 min
Jun 21, 4:56 PM CDTSpecial Weather StatementBMXChambers49 min
Jun 21, 5:22 PM CDTSpecial Weather StatementBMXLee38 min
Jun 21, 6:10 PM CDTSpecial Weather StatementBMXTalladega35 min
Jun 21, 6:45 PM CDTSpecial Weather StatementBMXTalladega45 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.